# SDR JR2R20250306782

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 600
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON QUADRANT ASSEMBLY IN THE RH MLG WHEEL WELL LOWER BRACKET IS CRACKED
